MAUDE Adverse Event Report: ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY

ENDOLOGIX (TRIVASCULAR INC.) OVATION IX; MAIN BODY
Model Number TV-AB3480-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Failure of Implant (1924); Ischemia (1942); Occlusion (1984); Thrombosis (2100)
Date of Event 02/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Endologix will continue to investigate the reported event.The patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.A final report will be submitted once the investigation of the reported event has concluded.
 
Event or Problem Description
An ovation ix iliac limb stent graft was implanted to treat an abdominal aortic aneurysm.The patient presented emergently with a cold right foot.There was no diagnostic procedure done and the physician elected to perform a fem-fem bypass, successfully restoring blood flow to the right foot.As of the date of this report, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Based on the clinical assessment for this event, the most likely cause of the inadequate stent graft patency was found to be unknown/undetermined due to the lack of medical records and imaging surrounding the event.Procedure related harms and the final patient disposition could not be determined as well, however, there have been no further patient sequelae reported.A review of the device quality records shows that the device demonstrated compliance to established procedures and specifications at the time of manufacture.Codes: (b)(4).

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX (TRIVASCULAR INC.)
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key7334639
Report Number3008011247-2018-00036
Device Sequence Number16244775
Product Code MIH
UDI-Device IdentifierM701TVIL1410140J1
UDI-Public+M701TVIL1410140J1/$$3190309FS07061549W
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/26/2020
Device Model NumberTV-AB3480-J
Device Catalogue NumberTV-IL1410140-J
Device Lot NumberFS090117-36
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/18/2018
Supplement Date Received by Manufacturer02/18/2018
Initial Report FDA Received Date03/13/2018
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB: TV-IL1410160-J; OVATION IX ILIAC LIMB: TV-IL1422160-J; OVATION IX MAIN BODY: TV-AB3480-J
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR